# SDR AUS20011273

- Difficulty date: October 6, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Panel
- Condition: Separated
- Location: Float Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT HAND FLOAT HATCH COVER SEPARATED IN FLIGHT. THE COVER CONTACTED THE RIGHT HAND TAILPLANE CAUSING CONSIDERABLE DAMAGE AND CONTROL PROBLEMS. VIBRATION CAUSED FAILURE OF SEVERAL HYDRAULIC LINES IN THE RIGHT HAND FLOAT. LOSS OF HYDRAULIC FLUID THEN LEAD TO ONLY PARTIAL LANDING GEAR EXTENSION.
